Triharmonic curves along Riemannian submersions
Articles > Article · 2023
Authors: Gizem Köprülü KarakaŞ, Bayram ŞAHİN
Tamkang Journal of Mathematics, Journal Indexed in SCI Expanded, International, Scopus, 2023, vol 55, pp 25-43
DOI: 10.5556/j.tkjm.55.2024.5066
Summary
The purpose of this paper is to study triharmonic curves along Riemannian submersions from Riemannian manifolds onto Riemannian manifolds. We obtain necessary and sufficient conditions for a triharmonic curve on the total manifoldof Riemannian submersion from a space form ( respectively, a complex space form) to a Riemannian manifold to be triharmonic curve on the base manifold. The above research problem is also studied in the complex setting of the manifoldon which the Riemannian submersion is defined. In addition, we give several results involving curvature conditions for a triharmonic curves along Riemannian submersions.